# SDR SWAA2022022117194

- Difficulty date: July 3, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; FWD RH SPLASH SHIELD HAS CORROSION AROUND NUT PLATE HOLES STA 420-440 / IN FORWARD CARGO PIT FORWARD SHIELD FOUND CORRODED WITH 100% MATERIAL LOSS. OUT OF LIMITS IAW B737-700 SRM 53-30-15-1A-1 FIG 103; DETAIL D. REMOVED AND REPLACED SHIELD MPN 143A 8126-21 IAW DWG 143A0080 REV- AND B737-700 SRM 51-40-02-0G-0 STEP 4 AND SRM 51-40-05-0G-0 FIG 3; TABLE A. APPLIED CIC IAW B737-700 AMM 51-21-91-620-802. TAG WN8309
